# SDR BAQA20070006

- Difficulty date: February 28, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N5797X
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5182
- Aircraft time: 6,066 hours, 23,755 cycles
- Engine: Allsn 250C20
- Engine time: 6,148 hours, 15,103 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Part number: 320551
- Condition: Broken
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT PILOT OBSERVED THE NR 2 ENGINE FIRE LIGHT ILLUMINATE . PILOT DID A PRECAUTIONARY LANDING AT AIRPORT.  MECHANIC DISPATCHED AND FOUND WIRE ON TERMINAL LUG ON FIRE DETECTOR BROKEN. REPLACED TERMINAL LUG AND COMPLIED WITH AN OPERATION CHECK OF THE FIRE DETECTION SYSTEM AND FOUND NO DEFECTS AT THIS TIME. AIRCRAFT WAS FROM OUR BASE SITE.
